# SDR HEEA072392

- Difficulty date: April 9, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N3893L
- Make and model: Bell 412
- Aircraft serial: 33006
- Aircraft time: 16,310 hours
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Switch
- Part number: 209062003001
- Part serial: 21084
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEAKING THROUGH SWITCH BODY. SCRAPPED AND REPLACED WITH SERVICEABLE PART.
